# SDR MASA2012122952379

- Difficulty date: December 29, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 22,006 hours, 18,029 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT EXHAUST ODOR IN FLIGHT DECK OPEN.  REMOVED AND REPLACED LEFT ENGINE SEAL PRESSURE REGULATING VALVE.
